|what immediate feelings will be noticed taking atripla
Oct 14, 2006
What will I feel like after first dose of atripla?
| Response from Dr. Young
Thanks for your post.
I'll assume that the triple combo of tenofovir/FTC/efavirenz (Atripla) is your first regimen. If so, the medication that will most likely cause any symptoms will be the efavirenz (also known as Sustiva, Stocrin).
You can search this forum for other posts about efavirenz side effects- in short, there's a small risk of rash, but more commonly is a sense of feeling a little drunk, or having vivid dreams. These symptoms fade after a few hours of dosing (but is why it's recommended to take the med at bedtime) and dissapate after a few days, usually no more than a week.
Make sure to talk to your doctor about your risk of having side effects and any symptoms that you might experience. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Thrush Go Away After Stopping Antibiotic?
- Do Early Signs Of Hiv Appear Before 8 Weeks?
- Does Sore Throat With Hiv Lasts Long?
- What Is The Causative Agent Of Herpes?
- What Happens When You Take The Hpv Vaccine But Already Have Genital Warts?
- What Can You Take After You Have Shingles To Keep From Getting It Again?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.